It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi babygurl, i'm in a similar situation. I had alot of spots on my back and my doctor switched me from one pill to Dianette. My skin cleared in 3 months, but i came off it after about 9 months, due to too my water retention and moodiness, plus it's a bad pill to be on.

I didn't take another pill for 6 months and after about 5 months, i started to get alot of spots on my chin, so i went back on it, but i got even moodier that time, so went onto Marvelon, which is supposed to be a good one for skin. 5 months later, i've got a few spots on my chin, which i'm hoping is a one off. But i haven't got any on my chest or back (touch wood!), where i usually get alot.

You have to think about what is causing your spots. I figured as Dianette worked for me, due to the androgen blocker, that it must be oil that causes mine, not just hormones or certain food. Dianette doesn't work for everyone, so for those people, their spots must be caused by something else. So i started using an oil absorbing moisturizer (Garnier Pure) on my chest, which is usually very oily. I have been applying it morning and night for about a month now and i my skin has been clear there ever since (touch wood). I don't know if it's coincidence, but it's worth trying.





All times are GMT -7. The time now is 05:10 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!